Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Boundedness Characterization of Maximal Commutators on Orlicz Spaces in the Dunkl Setting

Boundedness Characterization of Maximal Commutators on Orlicz Spaces in the Dunkl Setting

Year:    2020

Author:    Vagif S. Guliyev, Yagub Y. Mammadov, Fatma A. Muslumova

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 45–65

Abstract

On the real line, the Dunkl operators

Dν(f)(x):=df(x)dx+(2ν+1)f(x)f(x)2x,  xR, ν12

are differential-difference operators associated with the reflection group Z2 on R, and on the Rd the Dunkl operators {Dk,j}dj=1 are the differential-difference operators associated with the reflection group Zd2 on Rd.

In this paper, in the setting R we show that bBMO(R,dmν) if and only if the maximal commutator Mb,ν is bounded on Orlicz spaces LΦ(R,dmν). Also in the setting Rd we show that bBMO(Rd,h2k(x)dx) if and only if the maximal commutator Mb,k is bounded on Orlicz spaces LΦ(Rd,h2k(x)dx).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jms.v53n1.20.03

Journal of Mathematical Study, Vol. 53 (2020), Iss. 1 : pp. 45–65

Published online:    2020-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    21

Keywords:    Maximal operator Orlicz space Dunkl operator commutator BMO.

Author Details

Vagif S. Guliyev Email

Yagub Y. Mammadov Email

Fatma A. Muslumova Email